# SDR 2005UALA00415

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 39,647 hours, 13,729 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LWR BILDGE, BETWEEN STA 1440-1460, STRINGER 29L IS CORRODED.     MAJOR REPAIR ACCOMPLISHED. REMOVED SECTION OF CORRODED STRINGER AND SPLICED IN NEW STRINGER SECTION.
